# SDR QXEA0101198

- Difficulty date: July 23, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 34,137 hours, 41,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK ON THE BUTT JOINT ON  NR 8 STRINGER, 17 INCHES FORWARD OF FRAME 4850. REPAIRED IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-53-1517.
